MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.leu.2400539

Медицинская библиотека · Leukemia · 1997

Myelodysplastic syndrome following successful therapy of acute promyelocytic leukemia.

Bseiso A W, Kantarjian H, Estey E

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

We describe a patient with acute promyelocytic leukemia (APL) who was successfully induced into remission with all-trans retinoic acid (ATRA) and idarubicin, but developed myelodysplastic syndrome (MDS) with monosomy 7 shortly after conclusion of maintenance therapy with idarubicin alternating with 6-mercaptopurine, vincristine, methotrexate and prednisone. Patients on combination regimens of ATRA or other retinoids and chemotherapy, which are being increasingly used in recent years, should be closely monitored for the development of potentially new complications including MDS.

Для цитирования: Bseiso A W, Kantarjian H, Estey E. Myelodysplastic syndrome following successful therapy of acute promyelocytic leukemia.. Leukemia. 1997. DOI: 10.1038/sj.leu.2400539.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.